×

zbMATH — the first resource for mathematics

Found 112 Documents (Results 1–100)

100
MathJax
de Gruyter Studies in Mathematics 44. Berlin: de Gruyter (ISBN 978-3-11-025591-1/hbk; 978-3-11-025842-4/ebook). xvi, 393 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI
Cogolludo-Agustín, José Ignacio (ed.) et al., Topology of algebraic varieties and singularities. Invited papers of the conference in honor of Anatoly Libgober’s 60th birthday, Jaca, Spain, June 22–26, 2009. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4890-6/pbk). Contemporary Mathematics 538, 137-161 (2011).
MSC:  14H45 14H30 14H50
PDF BibTeX XML Cite
Full Text: arXiv
Funct. Anal. Appl. 34, No. 3, 159-171 (2000); translation from Funkts. Anal. Prilozh. 34, No. 3, 1-16 (2000).
MSC:  58J35 35K60
PDF BibTeX XML Cite
Full Text: DOI
Russ. Acad. Sci., Izv., Math. 45, No. 2, 297-314 (1995); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 58, No. 5, 68-84 (1994).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software